Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I ask this without Judgement
Feb 21, 2012

Ok... So Sense pretty much the summer I had become a binge drinker in turn forgetting to take my meds at night, sometimes on a consistent basis... for a while I would just go back to taking them, but I was recently told in doing so I am probably just affecting my body more negatively. I have recently moved and am waiting for an HIV specialist which I am to see within the next two wks, so my question in turn is and of course I realize I need to tell the doctor this is whether or not I should start another regimine or continue staying off the meds... What is your opinion and my drinking justification is college... Now I have graduated and am not drinking near as much... But just thought I would ask your opinion because I am still young and I do enjoy partying.... Thanks Adam

Response from Mr. Vergel

You want want to read this article and make your own decision: "Supersized Alcopops": The Dangers of Excessive Alcohol Consumption for People Living With HIV

Nelson



Previous
arimidex and propecia
Next
gel de testosterona

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement